# SDR ASOA20160306008R

- Difficulty date: March 6, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 34,312 hours, 26,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE AFT OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE R & R THE NR 4 BATTERY CHARGER ASSY WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
